# SDR DL76P030906

- Difficulty date: October 8, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N140LL
- Make and model: Boeing 767332
- Aircraft serial: 25988
- Aircraft time: 32,254 hours, 15,707 cycles
- Engine: Pwa PW4060
- Engine time: 13,120 hours, 5,943 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: PW40603
- Part serial: 727893
- Condition: Stalled
- Location: Nr 1 Engine
- Part time: 13,120 hours, 5,943 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, Y, J
- Precautionary procedure: A

## Discrepancy

ON T/O NR 1 ENG COMPRESSOR STALLED AT 500 FT AGL, COMPLETED CHECKLIST PER QRH RETURNED FOR LANDING RSW.  MAX EGT 850C FOR APPROX 1 MIN 30 SECS.  ENG SHUTDOWN BY CREW.  REPLACED NR 1 ENG PER TRANS 1T148.
